# SDR ASOA20131125083

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 25,539 hours, 20,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE THIRD AISLE PATH EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE AISLE PATH LIGHT. OPS CHECKED GOOD.
